MAUDE Adverse Event Report: INARI MEDICAL, INC. - MHRA ORG ID:14354 TRIEVER16, 16FR, 107CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. - MHRA ORG ID:14354 TRIEVER16, 16FR, 107CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 25-101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a thrombectomy procedure using the clottriever system of devices.The distal portion of the catheter separated and required additional devices to remove it intravascularly.
 
Additional Manufacturer Narrative
The suspect device will not be returned to the manufacturer and as such will not be evaluated.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.There are no nonconformances or capas relating to this complaint issue.There was no patient harm, however the information reasonably suggests that the device has malfunctioned and that if this malfunction were to recur it may cause or contribute to a death or serious injury.

Brand Name
TRIEVER16, 16FR, 107CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC. - MHRA ORG ID:14354
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key25319084
Report Number3020347218-2026-00043
Device Sequence Number17456604
Product Code QEW
UDI-Device Identifier00850291007130
UDI-Public(01)00850291007130(17)27111(10)25110043
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K211013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-101
Device Catalogue Number25-101
Device Lot Number25110043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown